# SDR UPS97425017

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, WITH EMERGENCY LIGHTS SELECTED ON, LIGHT OVER STAIRWELL AND RIGHT SIDE OF C/L LOOKING FORWARD NEAR COURIER SEATS ILLUMINATED AND THEN EXTINGUISHED.  REMOVED AND REPLACED EMERGENCY LIGHT BATT PAC IN LIGHT OVER STAIRWELL, OPS CK OK.  DEFERRED RT SIDE OF CEILING LOOKING FORWARD NEAR COURIER SEATS EMERGENCY LIGHTS PER MEL 33-13 UNDER CONTROL NR M141399.
